# SDR DALA2022042102802

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 68 TO FR 70 AND -Y 160.5 AT AFT GALLEY AREA (SSI 534147). COMPLIED WITH PRI 598715-14 REV0 AND REV1 VALIDATED ERA 598715-14 PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE BEAM LOCATED BTWFR 68 TO FR 70 AND -Y 160.5 AT AFT GALLEY AREA AS PER ERA 598715-14 REV ORIGINAL, TOOLS USED: EDDY CURRENT FLAW DETECTOR ON:NORTEC600D, SN: 60009161631, DUE DATE: 03DEC22, CALIPER ON: 500-752-20, SN: B21014939: DUE DATE: 13AUG22 RII INSPECTION COMPLETE 0046233 (AE169QC) JOB COMPLETE ASSOCIATED ER/A 14-598715 ADDED FOR AC 3001. (LP#2203044)
